# SDR 2013FA0000159

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N245MS
- Make and model: Lear 55LEAR
- Aircraft serial: 077
- Aircraft time: 10,202 hours, 7,678 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409135
- Part serial: 9744
- Condition: False Indication
- Location: Left Engine
- Part time: 10,202 hours, 7,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED "LT ENGINE FIRE INDICATION" DURING TAKEOFF CLIMB. FOUND LT ENGINE TAILCONE FIRELOOP TO BE AT FAULT.  REPLACED DEFECTIVE FIRE LOOP WITH NEW PART.
